Is it possible?

Patient

Q: I am currently on birth control and about 6 months ago I had sex but I was on antibiotics but at the time did not think anything of it, just before the man Inwas having sex with ejaculated he withdrew from me and I helped him to do so with my hands! When I finished my 21 day pill the doctor put me on another 21 day pill putting them back to back so I did not have a period, but for the last few days I have been feeling bloated and my breast have been sore I came off the pill yesterday meaning that my hormonal bleed is due in 2/3 days but I am scared that somehow some sperm got from my hands to my vagina or something and because I was on antibiotics the pill was ineffective.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews